User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Glau, K.; Mahlstedt, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Improved error bound for multivariate Chebyshev polynomial interpolation 
Abstract:
Chebyshev interpolation is a highly effective, intensively studied method and enjoys excellent numerical properties. The interpolation nodes are known beforehand, implementation is straightforward and the method is numerically stable. For efficiency, a sharp error bound is essential, in particular for high-dimensional applications. For tensorized Chebyshev interpolation, we present an error bound that improves existing results significantly. 
Keywords:
(Tensorized) Chebyshev Polynomials, Polynomial Interpolation, Error Bounds 
Intellectual Contribution:
Discipline-based Research 
Journal title:
International Journal of Computer Mathematics 
Journal listet in FT50 ranking:
nein 
Year:
2019 
Journal volume:
96(11) 
Pages contribution:
2302-2314 
Language:
en 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Key publication:
Nein 
Peer reviewed:
Ja 
Commissioned:
not commissioned 
Technology:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein 
versions